MathSciNet Relay Station
MathSciNet bibliographic data
MR883411 (88g:28015) 28C20 (58B25 58C35)
Pickrell, Doug On the support of quasi-invariant measures on infinite-dimensional Grassmann manifolds. Proc. Amer. Math. Soc. 100 (1987), no. 1, 111–116.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement